Hi, I am glad to connect and hear about your experience with MP.
My mum is 83yo and diagnose with PD since 2011. Her dosage for sinmet had been increasing over time as that had been the conventional protocol by her neurologist. Studies had shown that increasing sinmet will have wear out effect and increased dyskinesia.
In the last 3 years, I had taken a similar path that you had taken ie conventional medication and MP.
We have experimented and in fact she is functionally well with the following replacement. Sinmet 250/50 can be replaced with MP 350mg LD and 50 mg 5-HTP (avail in capsule). Since MP metabolised in the stomach easier that sinemet and could reduce the dose of dopamine to the brain it is best to have it 30mins before or after meals. 5-HTP helps as we need to balance the three chemicals in the brain. A boast of dopamine without the other two going well will give her a nauseating feeling.
Hope this helps. I am still reading and researching and hope to learn more on how to care for my mum. Has others gone through the same journey?